Question: Minoxidil causes a white powder like residue on my scalp. How can I control this?

Posted by Jonny Harris

In this article: Hair Loss ANSWERS


Name: Lorraine

Question: I have been using Minoxidil 4% for nearly 9 months. However it causes a white powder like residue on my scalp. How can I control this?

Answer: Like you, I use Minoxidil (5% + MPG).  I also sometimes get this just in front of my hair-line (where it has dripped).  Once it has dried up it is ok to wipe off because all the required Minoxidil has been absorbed info the scalp.  It is very easy to be wiped off and can be done with your finger.
Copy of New Street Ground Floor Reception 1 no pink nail polish

The Belgravia Centre

The Belgravia Centre is a world-renowned group of a hair loss clinic in Central London, UK. If you are worried about hair loss you can arrange a free consultation with a hair loss expert or complete our Online Consultation from anywhere in the world for home-use treatment.

View our Hair Loss Success Stories, which includes the world's largest gallery of hair growth photos and demonstrates the level of success that so many of Belgravia's patients achieve.

belgravia logo

hairlossanswers

hairlossanswers

Do you have a question you would like the Belgravia Specialist to answer?

Posted by Jonny Harris

In this article: Hair Loss ANSWERS